Change search
ReferencesLink to record
Permanent link

Direct link
Real zero polynomials and Pólya-Schur type theorems
KTH, Superseded Departments, Mathematics.
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
2004 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 94, 49-60 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 94, 49-60 p.
National Category
URN: urn:nbn:se:kth:diva-24017ISI: 000227574600003ScopusID: 2-s2.0-14644404947OAI: diva2:342716

QC 20100525

Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2014-12-15Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Beliaev, DmitriHedenmalm, Håkan
By organisation
In the same journal
Journal d'Analyse Mathematique

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link